# SDR IPXA2022072384467

- Difficulty date: July 12, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 63,448 hours, 14,702 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: AYB7035U12
- Condition: Cracked
- Location: Lower Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CLOWER FUSELAGE BLADDER AREA FRAME TO LONGERON SUPPORT ANGLE CRACK AT STA.1278.REMOVED AND REPLACED CRACKED SUPPORT ANGLE IAW SRM 51-33-01 AND 51-31-01 (MINOR).
